MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 7055-90
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Arthralgia (2355); Nerve Proximity Nos (Not Otherwise Specified) (2647)
Date of Event 08/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is a malpositioned implant impinging on or breaching the neuroforamen.
 
Event or Problem Description
The patient had a right side si joint arthrodesis in (b)(6) 2016 where three implants were placed.The patient complained of radicular pain after the initial surgery.The patient presented to a different surgeon that determined that the middle implant was malpositioned and possibly impinging or breaching the neuroforamen.In (b)(6) 2016, the surgeon performed a revision surgery where he removed the middle implant.No other preexisting implants were adjusted or removed.The status of the patient following the revision procedure is not yet known.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
3055 olin avenue
suite 2200
san jose CA 95128 2066
MDR Report Key5879258
Report Number3007700286-2016-00059
Device Sequence Number16485398
Product Code OUR
UDI-Device Identifier00859256003316
UDI-Public00859256003316
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number7055-90
Device Lot Number373338
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2016
Initial Report FDA Received Date08/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR